# SDR IPXA2025032676695

- Difficulty date: March 5, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53981401200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE FR80 Y1580 SUPPORT ANGLE IS BROKEN. DOT 68-02.  INSTALLED ANGLE IAW A300-600 SRM 51-40-20. P/N MS20246AD6-10 BATCH 0004366677, P/N MS20426AD6-7 BATCH 0004370836, P/N 04-001--0109 BATCH 0004355127.
